# SDR MALA010696

- Difficulty date: September 6, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, AFT PORTION OF LT CENTER IS SEAT TRACK LBL 18.3 HAS HEAVY CORROSION FROM APPROXIMATELY STA 686.5 TO 633 ON FLOORBOARD FLANGE.  MAINTENANCE TREATED CORROSION AND REPAIRED SEAT TRACK IAW SRM 53-70-60, MAL EO S53078.
